COLCET-PLUS

BRAND NAME COLCET-PLUS
COMPOSITION CETIRIZINE 5MG + PHENYLEPHRINE HCL IP 5MG + PARACETAMOL IP 325MG
PACK SIZE 10*10 (BLISTER)

Reviews

There are no reviews yet.

Be the first to review “COLCET-PLUS”

Your email address will not be published. Required fields are marked *